Skip Navigation

Academics

Meet the Faculty

Photo of Jonathan

Jonathan "Jon" Burke
Professor of Economics

Division: Business Administration Division
Office: Center for Communication and Business (CCB) 357
Phone: (310) 506-4763
E-mail: jonathan.burke@pepperdine.edu

  • Ph.D., Massachusetts Institute of Technology (M.I.T.), 1985
  • B.A., UCLA, 1981, Phi Beta Kappa
Courses:
  • Quantitative Analysis
Key Awards/Affiliations:
  • Excellence in Teaching Award, IUPUI Athletic Department, 1999 and 2000
  • Excellence in Teaching Award, Omicron Delta Epsilon International Honor Society in Economics, 1997
  • Economics Department Fellowship, M.I.T., 1981, 1982
Academic Interests:
  • RESEARCH: Microeconomic Theory, General-Equilibrium Theory, Game Theory
Selected Works:
  • Virtual Determinacy in Overlapping Generations Models, Econometrica, forthcoming.
  • Virtual Determinacy Among Overlapping Generations, Proceedings for the 2002 North American Summer Meetings of the Econometric Society, 2002.
  • General Equilibrium When Economic Growth Exceeds Discounting, Journal of Economic Theory, Vol. 90, 141-162, 2000.
  • Robustness of Optimal Equilibrium Among Overlapping Generations, Economic Theory, Vol. 14, 311-330, 1999.
  • Equilibrium for Overlapping Generations in Continuous Time, Journal of Economic Theory, Vol. 70, 364-390, 1996.
  • Existence of a Pareto-optimal Equilibrium in Nearly-stationary Overlapping-generations Economies, Economic Theory, Vol. 5, 247-261, 1995.
  • Robust Asset Prices With Bubbles, Economics Letters, Vol. 50, 349-354, 1995.
  • A Benchmark for Comparative Dynamics and Determinacy in Overlapping-generations Economies, Journal of Economic Theory, Vol. 52, 268-303, 1990.
  • Arc-connectedness of the Set of Efficient Allocations in Overlapping-generations Economies, Journal of Economic Theory, Vol. 49, 179-188, 1989.
  • On the Existence of Price Equilibria in Dynamic Economies, Journal of Economic Theory, Vol. 44, 281-300, 1988.
  • Inactive Transfer Policies and Efficiency in General Overlapping-Generations Economies, Journal of Mathematical Economics, Vol. 16, 201-222, 1987.
Selected Links: